# SDR HYIA763EA

- Difficulty date: March 20, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0497
- Aircraft time: 23,986 hours
- Engine: Cont TSIO520VB
- Engine time: 2,210 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bolt
- Part number: 634080
- Condition: Unserviceable
- Location: Rt Engine
- Part time: 2,210 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT ALTERNATOR INOPERATIVE.  MAINTENANCE REMOVED ALTERNATOR AND FOUND ALTERNATOR DRIVE GEAR ATTACH BOLTS SHEARED.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE.
